- -

An N-periodic control for coupled systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

An N-periodic control for coupled systems

Show full item record

Coll, C.; Sánchez, E. (2018). An N-periodic control for coupled systems. International Journal of Systems Science. 49(5):1040-1046. https://doi.org/10.1080/00207721.2018.1441468

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/121077

Files in this item

Item Metadata

Title: An N-periodic control for coupled systems
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] This paper analyses the stabilisation of two coupled systems described by difference equations via an N-periodic feedback control. For this, it is considered a discrete-time approach with two compartmental systems, ...[+]
Subjects: Interconnected systems , Stability , Feedback control , Non-negative matrices , Discrete-time systems , Periodic system
Copyrigths: Reserva de todos los derechos
Source:
International Journal of Systems Science. (issn: 0020-7721 )
DOI: 10.1080/00207721.2018.1441468
Publisher:
Taylor & Francis
Publisher version: http://doi.org/ DOI: 10.1080/00207721.2018.1441468
Thanks:
MINECO/MTM2013-43678-P
Type: Artículo

This item appears in the following Collection(s)

Show full item record